Das Nielsensche Realisierungsproblem für hinreichend große 3-Mannigfaltigkeiten.
Mathematische Zeitschrift, Tome 180 (1982), pp. 349-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
realizing finite groups of outer automorphisms of the fundamental group of a sufficiently large irreducible 3-manifold by a group of homeomorphisms
@article{MZ_1982__180_173194,
author = {Bruno Zimmermann},
title = {Das {Nielsensche} {Realisierungsproblem} f\"ur hinreichend gro{\ss}e {3-Mannigfaltigkeiten.}},
journal = {Mathematische Zeitschrift},
pages = {349--360},
year = {1982},
volume = {180},
zbl = {0472.57007},
url = {http://geodesic.mathdoc.fr/item/MZ_1982__180_173194/}
}
Bruno Zimmermann. Das Nielsensche Realisierungsproblem für hinreichend große 3-Mannigfaltigkeiten.. Mathematische Zeitschrift, Tome 180 (1982), pp. 349-360. http://geodesic.mathdoc.fr/item/MZ_1982__180_173194/